education and training
selected publications
Academic Articles25
  • Demlow, A. (2017). Convergence and quasi-optimality of adaptive finite element methods for harmonic forms. Numerische Mathematik. 136(4), 941-971.
    doi badge
  • Demlow, A. (2016). Quasi-optimality of adaptive finite element methods for controlling local energy errors. Numerische Mathematik. 134(1), 27-60.
    doi badge
  • Demlow, A., & Kopteva, N. (2016). Maximum-norm a posteriori error estimates for singularly perturbed elliptic reaction-diffusion problems. Numerische Mathematik. 133(4), 707-742.
    doi badge
  • Cockburn, B., & Demlow, A. (2016). Hybridizable discontinuous Galerkin and mixed finite element methods for elliptic problems on surfaces. Mathematics of Computation. 85(302), 2609-2638.
    doi badge
  • Bonito, A., & Demlow, A. (2016). Convergence and Optimality of Higher-Order Adaptive Finite Element Methods for Eigenvalue Clusters. SIAM Journal on Numerical Analysis. 54(4), 2379-2388.
    doi badge open access badge
Email
demlow@tamu.edu
First Name
Alan
Last Name
Demlow
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368
USA